# SDR DHL2002803520

- Difficulty date: September 24, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR RT FWD SERVICE DOOR FWD UPPER CORNER CRACKED 1/4 INCH AT STA 160.000.  PERFORMED MAJOR REPAIR PER SRM 53-2-0 PG 87-88 FIG 14.  CUT OUT DAMAGED AREA PER SRM 53-2-0 PG 87-88 FIG 14.  FABRICATED FILLER (7075T60.063) PER SRM 53-2-0 PG 87-88 FIG 14.  CLEANED TREATED AND PRIMED PER SRM 51-1-8B.INSTALLED FILLER AND DOUBLER PER SRM 53-2-0 PG 87-88 FIG 14.
